Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 39, NWS Chicago, IL

June 4, 20054 counties in Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Jun 4, 2005, 1:01 PM CDT for 4 counties in Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 1:01 PM CDT (18:01 UTC)
Expired
Jun 4, 2005, 1:47 PM CDT
In force
46 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties DeKalb County, IL, DuPage County, IL, Kane County, IL, Kendall County, IL

The radar

The Chicago radar (KLOT), 41 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 11:40 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLOT 041801
SVRLOT
ILC037-043-089-093-041845-
/O.NEW.KLOT.SV.W.0039.050604T1801Z-050604T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
101 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DE KALB COUNTY IN NORTH CENTRAL ILLINOIS
  NORTHWESTERN DUPAGE COUNTY IN NORTHEAST ILLINOIS
  KANE COUNTY IN NORTHEAST ILLINOIS
  NORTHWESTERN KENDALL COUNTY IN NORTHEAST ILLINOIS

* UNTIL 145 PM CDT

* AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS 60 TO 75 MPH...WHICH CAN KNOCK DOWN LIMBS
  AND POWER LINES...DAMAGE WEAK STRUCTURES...AND PUSH TRUCKS OFF THE
  HIGHWAY.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SANDWICH TO NEWARK....AND MOVING NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  YORKVILLE BY 110 PM CDT...
  SUGAR GROVE BY 115 PM CDT...
  ELBURN BY 120 PM CDT...
  NORTH AURORA BY 125 PM CDT...
  WEST CHICAGO BY 130 PM CDT...

LAT...LON 4207 8826 4206 8827 4199 8827 4199 8808
      4197 8806 4149 8860 4163 8861 4165 8874
      4215 8843

$$
3 follow-up statements
000 
WWUS53 KLOT 041815 RRA
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
113 PM CDT SAT JUN 4 2005

ILC037-043-089-093-041845-
/O.CON.KLOT.SV.W.0039.000000T0000Z-050604T1845Z/

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 PM CDT FOR
NORTHWESTERN KENDALL...NORTHWESTERN DUPAGE...SOUTHEASTERN DE KALB AND
KANE COUNTIES...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SUGAR GROVE TO YORKVILLE...
OR ALONG A LINE EXTENDING FROM LITTLE ROCK TO YORKVILLE...MOVING
NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ELBURN... AND MONTGOMERY BY 120 PM CDT...
  NORTH AURORA... AND AURORA BY 125 PM CDT...
  GENEVA... AND BATAVIA BY 130 PM CDT...
  WEST CHICAGO......WAYNE......ST. CHARLES... AND SOUTH ELGIN BY 135
  PM CDT...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. NICKEL SIZED HAIL WAS REPORTED IN PLANO AT 110 PM AND 
60 MPH WINDS HAVE BEEN OBSERVED.  SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
SATURDAY EVENING FOR NORTHEASTERN ILLINOIS.

LAT...LON 4207 8826 4206 8827 4199 8827 4199 8808
      4197 8806 4149 8860 4163 8861 4165 8874
      4215 8843

$$

KREIN
000 
WWUS53 KLOT 041835
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
133 PM CDT SAT JUN 4 2005

ILC037-043-089-093-041845-
/O.CON.KLOT.SV.W.0039.000000T0000Z-050604T1845Z/

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 PM CDT FOR NORTH
CENTRAL KENDALL...NORTHWESTERN DUPAGE...EAST CENTRAL DE KALB AND KANE
COUNTIES...

AT 128 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JUST SOUTH OF MARENGO TO BATAVIA TO AURORA...OR ALONG 
A LINE EXTENDING FROM ELGIN TO BATAVIA TO AURORA...MOVING NORTHEAST 
AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HANOVER PARK... AND CAROL STREAM BY 140 PM CDT...
  ROSELLE BY 145 PM CDT...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SPOTTERS REPORTED TREE LIMBS DOWN IN SYCAMORE. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
SATURDAY EVENING FOR NORTHEASTERN ILLINOIS.

LAT...LON 4207 8826 4206 8827 4199 8827 4199 8808
      4197 8806 4163 8840 4180 8840 4197 8876
      4215 8852

$$

ALLSOPP
000 
WWUS53 KLOT 041847
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
148 PM CDT SAT JUN 4 2005

ILC037-043-089-093-041858-
/O.EXP.KLOT.SV.W.0039.000000T0000Z-050604T1845Z/

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KENDALL...
NORTHWESTERN DUPAGE...EAST CENTRAL DE KALB AND KANE COUNTIES EXPIRED
AT 145 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
SATURDAY EVENING FOR NORTHEASTERN ILLINOIS.

LAT...LON 4207 8826 4206 8827 4199 8827 4199 8808
      4197 8806 4163 8840 4180 8840 4197 8876
      4215 8852

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:40 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 4, 12:40 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1240 PM CDT SAT JUN 4 2005

.DISCUSSION FOR MORNING ZONES/GRIDS...

ESSENTIALLY ONLY MINOR TWEAKS TO GOING FORECAST...WITH MAIN FOCUS ON
PRECIP POTENTIAL AND TIMING THROUGH THIS WEEKEND.

SATELLITE LOOPS AND PROFILER ANALYSIS INDICATING A FEW SHORT WAVE
TROUGHS OF INTEREST ROUNDING BASE OF WESTERN CONUS MEAN TROUGH.
FIRST ONE IS LIFTING NORTHEAST ACROSS PLAINS OF EASTERN KANSAS EARLY
THIS MORNING...WITH ASSOCIATED CONVECTIVE ACTIVITY WRAPPING
NORTHEAST ACROSS WESTERN MO INTO IA. VARIOUS MODELS IN GOOD
AGREEMENT IN MOVING THIS SHORT WAVE TROUGH NORTHEAST INTO UPPER
MIDWEST TODAY...WITH TAIL OF VORT SWIPING FORECAST AREA DURING THE
DAY. HAVE TRIMMED BACK POPS TO ALONG/WEST OF I-39 EARLY THIS
MORNING...AS EASTERN SECTIONS OF FORECAST AREA UNLIKELY TO SEE
EFFECTS OF THIS SYSTEM UNTIL LATER THIS MORNING. ALTHOUGH DEPENDENT
UPON AMOUNT OF SUN THROUGH DEBRIS CLOUDS FROM CONVECTION TO OUR
SOUTHWEST...AIRMASS IS FORECAST BY BOTH NAM/GFS TO BECOME SOMEWHAT
UNSTABLE THIS AFTERNOON WITH NORTHWARD DEVELOPMENT OF SURFACE
WARMFRONT...BOTH INDICATING MODEL SBCAPE VALUES INTO THE 1500 J/KG
RANGE. THUS HAVE SPREAD CHANCE POPS FOR THUNDER EASTWARD ACROSS
FORECAST AREA FROM LATE MORNING ON. 850 HPA TEMPS IN +15
RANGE...WOULD SUPPORT HIGH TEMPS REACHING MID 80S THIS AFTERNOON.

GFS/NAM BOTH INDICATE SOMEWHAT ILL-DEFINED SURFACE WARM FRONT WILL
LIFT NORTH OF THE AREA THIS EVENING...WITH AFFOREMENTIONED SHORT
WAVE TROUGH/VORT AXIS MOVING OUT OF FORECAST AREA BY 00Z. DRY
FORECAST FOR MOST OF OVERNIGHT HOURS...WITH SUMMERLIKE NIGHT IN
HUMID WARM SECTOR AND MIN TEMPS 65 TO 70. NEXT SHORT WAVE
TROUGH...CURRENTLY PUSHING ACROSS CO THIS AM...MOVES ACROSS PLAINS
TONIGHT...BRINGING NEXT CHANCE OF THUNDER TO WESTERN PORTIONS OF
FORECAST AREA TOWARD MORNING. CONVECTION AGAIN EXPECTED TO INITIATE
OVER PLAINS TO THE WEST...WITH ETA FORECAST SOUNDINGS INDICATING
SLOW EASTWARD MOVEMENT AND EVEN SOME BACKBUILDING NOTED IN CORFIDI
PROPAGATION VECTORS FROM ETA SOUNDINGS. GFS DEVELOPS SOME
SUSPICIOUSLY CONVECTIVELY INDUCED VORTICITY MAXIMA THAT WOULD
SUGGEST PRECIP THREAT EARLIER THAN ETA...THOUGH AM DISCOUNTING.

GENERAL SIGNAL FROM VARIOUS MODELS IS THAT HIGHEST CONVECTIVE THREAT
TO BE SUNDAY AFTERNOON/EVENING...IN LOW LEVEL MOISTURE CONVERGENCE
AXIS AHEAD OF COLD FRONT WITH MAIN SHORT WAVE TROUGH APPROACHING
FROM THE WEST. SPC DAY 2 SLGT RISK APPEARS WARRANTED AS SEVERAL
FACTORS SUPPORT ORGANIZED STRONG CONVECTION. MODEL FORECASTS
INDICATE WARM/MOIST MODERATELY UNSTABLE AIRMASS IN PLACE ACROSS CWA
WITH SBCAPES 2000-2500 J/KG...AND 80 KT UPPER LEVEL SPEED MAX MOVING
ACROSS FA LATER IN THE DAY INCREASING 0-6KM BULK SHEAR VALUES TO
AROUND 35 KTS. 850 HPA TEMPS PUSHING +19 WOULD SUPPORT AFTERNOON
HIGH TEMPS AROUND 90 DEG IN DEEP SOUTHERLY FLOW.

FRONT PUSHES ACROSS CWA DURING THE EVENING...WITH PRECIP POTENTIAL
DIMINISHING WITH FROPA. HAVE DRIED OUT WESTERN 3/4 OR SO OF CWA
AFTER MIDNIGHT WHILE KEEPING LOWER CHANCE POPS OVERNIGHT FOR FAR
EAST/SOUTHEAST. DRY MONDAY IN GENERALLY SUBSIDENT REGION BEHIND
FRONT AND SHORT WAVE TROUGH...THOUGH STILL FAIRLY WARM.

RATZER

&&

.AVIATION...
FOR 18Z TAFS...IMMEDIATE CONCERN IS BAND OF INTENSE THUNDERSTORMS
COMING THROUGH NORTH CENTRAL ILLINOIS. THESE SHOULD PASS RFD IN THE
NEXT HOUR AND ORD...DPA..MDW AROUND 19-20Z...AND GYY AN HOUR LATER.
STORMS CAPABLE OF WIND GUSTS AROUND 50 KTS AND BRIEF IFR CONDITIONS.
THIS BAND OF CONVECTION DEVELOPING IN MODERATELY UNSTABLE AMS WITH
MU CAPE 2000-2500 AND MID LEVEL TROF SWINGING NE THROUGH AREA. SOUTH
WINDS WITH SOME GUSTINESS. AFTER STORMS PASS...THE THREAT OF ANY WX
IS SLIM UNTIL SUNDAY. ENOF MIXING TONIGHT THAT FOG SHOULD NOT BE A
PROBLEM. WILL PUT A FEW HOURS OF MVFR VISIBILITY WITH HAZE AROUND
DAYBREAK. MORE THUNDERSTORMS POSSIBLE SUNDAY MORNING AS PLAINS
AFTIVITY MAKES ITS WAY EAST OVERNIGHT...BUT DUE TO UNCERTAINTY WILL
LEAVE OUT FOR NOW.

&&
ALLSOPP

.LOT...WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LK MI...NONE.
Hazardous weather outlook, Jun 4, 11:00 AM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1100 AM CDT SAT JUN 4 2005

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-051100-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
1100 AM CDT SAT JUN 4 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ILLINOIS
PORTION OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING.

A LINE OF THUNDERSTORMS OVER NORTHWEST AND WEST CENTRAL ILLINOIS HAS
UNDERGONE SOME WEAKENING DURING THE MORNING HOURS...BUT IS EXPECTED
TO REGENERATE BY EARLY AFTERNOON AS IT MOVES INTO INCREASINGLY
UNSTABLE AIR OVER NORTHERN AND CENTRAL ILLINOIS.  SOME OF THESE
STORMS MAY REACH SEVERE LIMITS...WITH HAIL AND BRIEF DAMAGING WIND
GUSTS THE MAIN THREATS.

STORMS ARE EXPECTED TO MOVE INTO THE AREA ALONG AND WEST OF
INTERSTATE 39 BY 100 PM...AND REACH THE CHICAGO...JOLIET...KANKAKEE
AND PAXTON AREAS BY 300 PM CDT.  ACTIVITY WILL THEN SPREAD INTO
NORTHWEST INDIANA LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA SUNDAY AND SUNDAY NIGHT. SEVERE THUNDERSTORMS WILL BE
MOST LIKELY DURING THE AFTERNOON AND EVENING HOURS...AS A COLD FRONT
MOVES INTO A VERY WARM...MOIST AND UNSTABLE ENVIRONMENT ACROSS
ILLINOIS AND INDIANA. LARGE HAIL AND DAMAGING WINDS ARE ANTICIPATED
TO BE THE MAIN SEVERE WEATHER THREATS. THUNDERSTORMS ARE EXPECTED TO
COME TO AN END FROM WEST TO EAST SUNDAY NIGHT AS THE COLD FRONT
MOVES ACROSS THE OUTLOOK AREA.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...AND AGAIN SUNDAY
AND SUNDAY EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-051100-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
1100 AM CDT SAT JUN 4 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ILLINOIS
PORTION OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING.

A LINE OF THUNDERSTORMS OVER NORTHWEST AND WEST CENTRAL ILLINOIS HAS
UNDERGONE SOME WEAKENING DURING THE MORNING HOURS...BUT IS EXPECTED
TO REGENERATE BY EARLY AFTERNOON AS IT MOVES INTO INCREASINGLY
UNSTABLE AIR OVER NORTHERN AND CENTRAL ILLINOIS.  SOME OF THESE
STORMS MAY CONTAIN HAIL AND BRIEF WIND GUSTS IN EXCESS OF 34 KNOTS.

STORMS ARE EXPECTED TO REACH THE ILLINOIS SHORE OF LAKE MICHIGAN
AROUND 300 PM CDT.  ACTIVITY WILL THEN SPREAD ACROSS THE REMAINDER
OF SOUTHERN LAKE MICHIGAN LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT. SEVERE THUNDERSTORMS WILL BE MOST LIKELY DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WINDS AND LARGE
HAIL ANTICIPATED TO BE THE MAIN SEVERE WEATHER THREATS.
THUNDERSTORMS ARE EXPECTED TO COME TO AN END FROM WEST TO EAST
SUNDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO THURSDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

MERZLOCK

In the hours before

Local storm report, Jun 4, 12:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1245 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     LOSTANT                 41.14N 89.06W
06/04/2005                   LA SALLE           IL   TRAINED SPOTTER

            SEMI-TRUCK BLOWN OVER ON I-39.

&&

WEN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:15 PM CDTSevere Thunderstorm WarningLOTLaSalle60 min
Jun 4, 1:28 PM CDTSevere Thunderstorm WarningLOTGrundy, Will47 min
Jun 4, 1:37 PM CDTSevere Thunderstorm WarningLOTCook, Lake, McHenry53 min
Jun 4, 2:09 PM CDTSevere Thunderstorm WarningLOTCook41 min
Jun 4, 4:19 PM CDTSevere Thunderstorm WarningLOTCook, Will41 min
Jun 4, 4:58 PM CDTSevere Thunderstorm WarningLOTWill62 min
Jun 4, 5:35 PM CDTFlash Flood WarningLOTCook, Will3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.